# SDR AALA972010

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

ORD - FIVE HOURS INTO FLIGHT AT FL340, THE LEFT GEN DRIVE DISCONNECTED WITH THE LEFT GEN FIELD.  STARTED APU TO RESTORE UTILITY/GALLEY BUSES.  REPLACED LEFT IDG PER MM CPT 24, GROUND RUN OP CHECK NORMAL.  NO LEAKS DISCONNECT CHECK OK.  (M)
